BibTeX record journals/jacm/HalevyMSS01

download as .bib file

@article{DBLP:journals/jacm/HalevyMSS01,
  author    = {Alon Y. Halevy and
               Inderpal Singh Mumick and
               Yehoshua Sagiv and
               Oded Shmueli},
  title     = {Static analysis in datalog extensions},
  journal   = {J. {ACM}},
  volume    = {48},
  number    = {5},
  pages     = {971--1012},
  year      = {2001},
  url       = {http://doi.acm.org/10.1145/502102.502104},
  doi       = {10.1145/502102.502104},
  timestamp = {Thu, 20 Nov 2003 12:28:10 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/HalevyMSS01},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}